# SDR AALA201804109028

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 69,444 hours, 8,781 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCR DOOR IS VERY HARD TO OPEN IN FLIGHT, EASY TO OPEN WHEN AIRPLANE IS ON THE GROUND.  ADJUSTED THE MDCR DOOR IAW AMM 25-29-04-030-802.
